MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 234132
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Dhrs were reviewed and no records confirming the defect were observed.Archival and returned samples meet requirements of specification.Additionally, 10 randomly selected pen needles from archival and returned samples were assembled on pen injector.With every attempt, droplets on the cannula were observed and injection of applied dosage can be seen which confirms the correctness of the pen needle assembly on the pen and the patency of the needles.The defect is not confirmed.Root cause analysis was not conducted.No capa initiated.No further action.Complaint closed.
 
Event or Problem Description
Caller is using pen needles with victoza.Sometimes he puts one on and the insulin will not come out.The needle is not bent at all and he only uses them once.Part 234132.Replaced pen needles and sent rl.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-035 ozorkow
PL 
MDR Report Key8518617
Report Number1832816-2019-00009
Device Sequence Number11131270
Product Code FMI
UDI-Device Identifier00015482234324
UDI-Public(01)00015482234324
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2022
Device Model Number234132
Device Catalogue Number234132
Device Lot NumberX56ZH2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1